# SDR QXEA9801762

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COLD BLACK SMOKE OR MIST CAME OUT OF THE FLOOR VENTS AT ROWS 2 AND 3 ON BOTH SIDES OF THE AIRCRAFT.  MAINTENANCE INSPECTED BELOW THE FLOOR PANELS IN THE SUSPECTED AREA AND FOUND NO DEFECTS.  GROUND RAN ENGINES, WITH AIR CONDITIONING SYSTEM ON BOTH HOT AND COLD.  NO DEFECTS NOTED.  NO PARTS REPLACED.
